Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1965, Issue 218

Issues

Notes on elliptic curves. II.

B.J. BIRCH / H.P.F. Swinnerton-Dyer
Published Online: 2009-12-10 | DOI: https://doi.org/10.1515/crll.1965.218.79

About the article

Published Online: 2009-12-10

Published in Print: 1965-04-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1965, Issue 218, Pages 79–108, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1965.218.79.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Noriyuki Otsubo
Experimental Mathematics, 2015, Volume 24, Number 2, Page 247
[3]
Ilker Inam
Quaestiones Mathematicae, 2012, Volume 35, Number 4, Page 471
[4]
Ilseop Han
Communications in Algebra, 2003, Volume 31, Number 9, Page 4301
[5]
Rajiv Gupta
Inventiones Mathematicae, 1985, Volume 81, Number 1, Page 59
[6]
J. Coates and A. Wiles
Inventiones Mathematicae, 1977, Volume 39, Number 3, Page 223
[7]
O. M. Fomenko
Journal of Soviet Mathematics, 1988, Volume 43, Number 4, Page 2608
[8]
Jack Morava
Mathematische Zeitschrift, 1989, Volume 201, Number 3, Page 401

Comments (0)

Please log in or register to comment.
Log in